# SDR HEEA087987

- Difficulty date: July 1, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- Aircraft time: 18,046 hours
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: AF11C9
- Condition: Leaking
- Location: Sump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUMP VALVE LEAKING. REPLACED.
